RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 47, Issue 1  


The problem of gray boxes
S. Kh. Aranson
3
Certain extremal problem for nonnegative trigonometric polynomials
V. V. Arestov, V. P. Kondrat'ev
15
Solutions of boundary-value problems for an elliptic equation degenerate on a part of the boundary
L. A. Bagirov
29
A variational description of the spectra of totally positive matrices, and extremal problems of approximation theory
A. P. Buslaev
39
Basis systems on the torus generated by finite-zone integration of the Korteweg–de Vries equation
Yu. M. Vorob'ev, S. Yu. Dobrokhotov
47
Synthesis in problems of optimal control containing trajectories with participating switchings and singular trajectories of the second order
M. I. Zelikin, V. F. Borisov
62
Instantaneous compactification of supports of solutions to semilinear parabolic equations and systems thereof
A. S. Kalashnikov
74
Minimization of a convex functional on a class of sets in a measure space
V. A. Kaminskii
81
Solvability of finite coatomic groups
A. S. Kondrat'ev
92
Novikov numbers
Le Tu Quoc Thang
98
Multiplicative functions of locally finite partially ordered sets. Multiplicativity criteria
E. E. Marenich
105
Perturbations of solutions of the Signorini problem for a second-order scalar equation
S. A. Nazarov
115
An example in connection with the Jacobian conjecture
S. Yu. Orevkov
127
A minimal permutation representation of the finite simple Janko group $J_4$
V. M. Sitnikov
137
Smooth real finite-zonal solutions of sine-Gordon equations
I. A. Taimanov
147
Integration of Bogoyavlenskii chains
R. A. Sharipov
157

Brief Communications
Harmonic mappings of modules
A. A. Lashkhi
161
Effectivization of the Koksma theorem
M. B. Levin
163
The structure of sets of directions of continuity of product measures and of series of such in a Hilbert space
V. A. Romanov
166
Quasilinear parabolic equations that admit infinite-dimensional Lie–Bäcklund algebras
S. V. Khabirov
168
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019